# SDR SWAA032664

- Difficulty date: December 4, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 64,567 hours, 69,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIE CORRODED BETWEEN STR R 26 AND R 27, BS 947.  REMOVED AND REPLACED SHEAR TIE PER SRM.
